Analytic Self-Mapping Reducing to the Identity Mapping
Commentarii mathematici Helvetici, Tome 49 (1974), pp. 529-533
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1974__49_139599,
author = {Takao Kato},
title = {Analytic {Self-Mapping} {Reducing} to the {Identity} {Mapping}},
journal = {Commentarii mathematici Helvetici},
pages = {529--533},
year = {1974},
volume = {49},
zbl = {0298.30018},
url = {http://geodesic.mathdoc.fr/item/CMH_1974__49_139599/}
}
Takao Kato. Analytic Self-Mapping Reducing to the Identity Mapping. Commentarii mathematici Helvetici, Tome 49 (1974), pp. 529-533. http://geodesic.mathdoc.fr/item/CMH_1974__49_139599/